# SDR QXEA2021030100085

- Difficulty date: February 23, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 27,503 hours, 29,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 8 FROM FSX571.50-X670.00, Y-40.950 BLENDED BEYOND LIMITS. REMOVED CABIN FLOOR PANELS 141CZ, 141DZ, AND 141EZ IAW AMM 53-41-01-000-801 REV 71, AND AMM 53-33-01-000-801 REV 71. REPLACED SEAT RAIL 8 FROM FSX 571.5-X670.0 @ Y-40.95 IAW SRM 51-40-07-02-01, 51-40-15-02-01, 51-41-05-00-01 AND 51-42-05-02-01 REV NO 21. INSTALLED CABIN FLOOR PANELS 141CZ, 141DZ, AND 141EZ IAW AMM 53-41-01-400-801 REV 71, AND AMM 53-33-01-400-801 REV 71, AND IN REFERENCE TO HORIZON COC HS 53-0005.
